MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE E P PACK (EPSTH)207; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE E P PACK (EPSTH)207; GENERAL SURGERY TRAY (KIT)
Model Number SAN35EPSTI
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility and it is currently under investigation.A follow-up report will be filed once investigation is completed.
 
Event or Problem Description
The customer stated the towels pwtb04-stm from the electro physiology pack catalog number san35epsti were linting.The staff picked up the guidewire off the or towel and inserted it into the patient and when they pulled it out they saw lint on the guidewire.They put it aside and picked a new one to finish the procedure.There was no report of patient injury.No patient identifiers were provided when asked.
 
Additional Manufacturer Narrative
Mdr follow-up report being filed as investigation results available.Based on supplier investigation, the device history record could not be reviewed as lot number was not provided.No sample was provided for evaluation, only photos showing lint on the glove.The supplier checked on the retained sample.The average linting data was 0.12g/5 pieces and within limits (=0.38g/10 pieces).The or towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.The supplier simulated wiping a wet glove with the sample and found no cotton lint.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.Corrective action & preventive action (capa 2018-1) was initiated in 22nd jan 2018 to address this quality issue.We will continue to monitor for this type of incident.

Brand Name
E P PACK (EPSTH)207
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8279400
Report Number1423537-2019-00252
Device Sequence Number2575111
Product Code LRO
UDI-Device Identifier10888439200058
UDI-Public10888439200058
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAN35EPSTI
Device Catalogue NumberSAN35EPSTI
Device Lot NumberNONE
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer12/26/2018
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;